<< Previous Issue Kyungpook Mathematical Journal (Vol. 45, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 153—301
 Original Articles 
Some Theorems Connecting the Unified Fractional Integral Operators and the Laplace Transform
R. C. Soni and Deepika Singh
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 153—159
Generalized Transformation Semigroups Whose Sets of Quasiideals and Bi-ideals Coincide
Ronnason Chinram
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 161—166
Vector Bundles on Curves with Many “spread” Sections
E. Ballico
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 167—169
On op-idempotents
Shuqin Wang
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 171—175
Triangular Normed Fuzzification of (Implicative) Filters in Lattice Implication Algebras
LeRoy B. Beasley1, Gi-Sang Cheon2, Young-Bae Jun3, Seok-Zun Song4
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 177—189
A Length Function and Admissible Diagrams for Complex Reflection Groups $G(m,1,n)$
Himmet Can
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 191—198
Properties of Topological Ideals and Banach Category Theorem
V. Renuka Devi1, D. Sivaraj2, T. Tamizh Chelvam3
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 199—209
Modular Tranformations for Ramanujan’s Tenth Order Mock Theta Functions
Bhaskar Srivastava
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 211—220
On Upper and Lower $Z$-supercontinuous Multifunctions
Metin Akdag
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 221—230
Hypersurfaces of the Contact Metric Manifold with a Nullity Condition and $varphi$-constant Sectional Curvature
Calin Agut
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 231—240
Truncated Complex Moment Problem with Data in a Circle
Sang Hun Lee, Jung Hui Sim
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 241—247
On Prime Near-rings with Generalized $(sigma, au)$-derivations
{O}znur G{o}lbac{s}i
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 249—254
Weighted $L^{p}$ Estimates for a Rough Maximal Operator
H. M. Al-Qassem
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 255—272
Ramanujan’s Continued Fraction, a Generalization and Partitions
Bhaskar Srivastava
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 273—280
Some Nonlinear Alternatives in Banach Algebras with Applications II
B. C. Dhage
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 281—292
Normal Interpolation on $AX=Y$ in CSL-algebra Alg$mathcal L$
Young Soo Jo1, Joo Ho Kang2
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 293—299
Erratum : A Geometrical Theory of Jacobi Forms of Higher Degree
Jae-Hyun Yang
Kyungpook Mathematical Journal 2005 Vol. 45, No. 2, 301—301

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd